# SDR 20000801SH044

- Difficulty date: May 26, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A2045
- Part serial: 188
- Condition: Inoperative
- Location: Fuel Pump
- Part time: 52 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CARTRIDGE UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
